# SDR GTIA2022072636552

- Difficulty date: July 21, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 55,889 hours, 25,862 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH 10000 SMELL RESEMBLED A CHEMICAL SMELL, TURNED 1 PACK OFF SMEL DISSIPATED ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-REACTIVATED PACK 1 IAW AMM 21-51-00.  PERFORMED OPERATIONAL TEST OF PACK 1 IAW AMM 21-52-00.  NO ODOR DETECTED.  PACK 1 OK FOR CONTINUED SERVICE.  THIS CLOSES DMI # 2921953-1.  DMI LOG UPDATED, PLACARD REMOVED, MOC NOTIFIED.
